Volume 6, Issue 3
On the Local Behaviour of Parabolic Q-minima

Zhou Shulin

J. Part. Diff. Eq.,6(1993),pp.255-272

Published online: 1993-06

Preview Purchase PDF 0 1381
Export citation
  • Abstract

In this paper, we have generalized the notion of parabolic Q-minima in [1] to provide a unifying approach to obtain some regulariity results for certain nonlinear degenerate parabolic equations.

  • Keywords

parabolic Q-minima boundedness H&#246lder continuity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-255, author = {Zhou Shulin}, title = {On the Local Behaviour of Parabolic Q-minima}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {3}, pages = {255--272}, abstract = { In this paper, we have generalized the notion of parabolic Q-minima in [1] to provide a unifying approach to obtain some regulariity results for certain nonlinear degenerate parabolic equations.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5713.html} }
TY - JOUR T1 - On the Local Behaviour of Parabolic Q-minima AU - Zhou Shulin JO - Journal of Partial Differential Equations VL - 3 SP - 255 EP - 272 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5713.html KW - parabolic Q-minima KW - boundedness KW - Hölder continuity AB - In this paper, we have generalized the notion of parabolic Q-minima in [1] to provide a unifying approach to obtain some regulariity results for certain nonlinear degenerate parabolic equations.
Zhou Shulin. (1970). On the Local Behaviour of Parabolic Q-minima. Journal of Partial Differential Equations. 6 (3). 255-272. doi:
Copy to clipboard
The citation has been copied to your clipboard